Thank you for your reply. I still may try your suggestion but I have since been to another neurologist and he diagnoses me with cervical dystonia. I believe it was caused by a sleeping medication that I was taking called trazodone. I have permanent damage to my basal ganglia. It has become very debilitating.View Thread
I have been recently diagnosed with this. It is horrible. I am currently taking a beta blocker that has given me 50% relief, enough to function in a day is all. I have not been able to find much information on this either. I know that it is chronic and never goes away. I have been told that I have to try different medications that will help me function and hope it works for awhile. Relief does not sound promising. Are you taking a medication that is working for you?View Thread
Hi, I am new to this forum. I started having vertigo symptoms 3-4 months ago while driving in my car, if i would look in my blind spot. It would come and go. Last month the vertigo turned into a constant funny feeling in my head. It is a hard to explain feeling. But kind of feels like i have pressure in my head like when you are taking off in an airplane or going on a rollercoaster. Also like I am on a moving escalator at the airport, the ones that you walk on. This funny dizzy feeling lasts all day long and does not make me sick. I figured it was inner ear. I went to my doctor who referred me to a neurologist. I had an MRI and showed some demylination. They thought I had MS, ordered another MRI with contrast and it looked fine. My neurologist says that I probably have something called vestibular migraines. I do not have headaches with my symptoms. I am on a beta blocker now that takes my symptoms from debilitating to somewhat managable. However, I now notice that my head shakes all of the time, Just lightly, but it is constantly bobbing to and fro. I am wondering if anyone has had similar symptoms or has any input. I just don't know if I am diagnosed correctly.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.